Alert archive / Oklahoma / Winter Storm Warnings in 2008
Winter Storm Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm warning at Feb 11, 2008, 6:39 AM CST for 5 counties in Oklahoma; Benton County, Carroll County, Arkansas. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 11, 2008, 6:39 AM CST (12:39 UTC)
- Expired
- Feb 11, 2008, 4:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 10:36 AM CST | FREEZING RAIN 0.5 | 5 Nw Copan, OK | |
| Feb 11, 10:47 AM CST | FREEZING RAIN 0.5 | 7 N Welch, OK | |
| Feb 11, 10:49 AM CST | FREEZING RAIN 0.3 | Miami, OK | |
| Feb 11, 11:03 AM CST | FREEZING RAIN 0 | Gravette, AR | GLAZE ON ROADS/ELEVATED SURFACES |
| Feb 11, 11:05 AM CST | FREEZING RAIN 0 | 5 N Eureka Springs, AR | GLAZE ON ROADS NEAR HOLIDAY ISLAND - WITH A FEW ROADS CLOSED DUE TO ICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 809 m²/s²
- 0-3 km storm-relative helicity
- 967 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KTSA 111239 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 639 AM CST MON FEB 11 2008 OKZ055>058-111800- /O.UPG.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ /O.NEW.KTSA.WS.W.0002.080211T1239Z-080211T1800Z/ WASHINGTON OK-NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA...MIAMI 639 AM CST MON FEB 11 2008 ...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA. FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS. THE HEAVIEST AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST SHOWERS AND ISOLATED THUNDERSTORMS. ROADWAYS ARE SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... MAYES...DELAWARE... $$ ARZ001-002-011-OKZ054-059>064-066-067-070-111800- /O.CON.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ BENTON-CARROLL-MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE- CREEK-OKMULGEE-WAGONER-MUSKOGEE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...HUNTSVILLE...PAWHUSKA...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER...MUSKOGEE 639 AM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...MADISON. IN OKLAHOMA... OSAGE...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKMULGEE...WAGONER...MUSKOGEE. FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OVER ONE TENTH OF AN INCH ACROSS PORTIONS OF THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS NORTH OF HIGHWAY 4 12. THE FREEZING RAIN WILL CONTINUE WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE MORNING HOURS. MOTORISTS SHOULD EXPECT SLICK ROADWAYS AND ISOLATED POWER OUTAGES ARE POSSIBLE WHERE THE HEAVIER ICE AMOUNTS OCCUR. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND HASKELL. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... PAWNEE...TULSA...MAYES...DELAWARE. COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...ROGERS. $$
4 follow-up statements
000 WWUS44 KTSA 111305 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 705 AM CST MON FEB 11 2008 ARZ001-002-111800- /O.UPG.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ /O.EXA.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/ BENTON-CARROLL- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS 705 AM CST MON FEB 11 2008 ...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. FREEZING RAIN WILL LIKELY PRODUCE ISOLATED ICE ACCUMULATIONS OVER ONE QUARTER INCH ACROSS MUCH OF FAR NORTHWEST ARKANSAS DURING THE MORNING HOURS. THE HEAVIEST AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST SHOWERS AND THUNDERSTORMS. ROADWAYS ARE...OR WILL BECOME...SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ OKZ055>058-111800- /O.CON.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/ WASHINGTON OK-NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA...MIAMI 705 AM CST MON FEB 11 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...AND OTTAWA. FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS. THE HEAVIEST AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST SHOWERS AND THUNDERSTORMS. ROADWAYS ARE SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ ARZ011-OKZ054-059>064-066-067-070-111800- /O.CON.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE- WAGONER-MUSKOGEE- INCLUDING THE CITIES OF...HUNTSVILLE...PAWHUSKA...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER... MUSKOGEE 705 AM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... MADISON. IN OKLAHOMA... OSAGE...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKMULGEE...WAGONER...MUSKOGEE. FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OVER ONE TENTH OF AN INCH ACROSS PORTIONS OF THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS NORTH OF HIGHWAY 4 12. THE FREEZING RAIN WILL CONTINUE WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE MORNING HOURS. MOTORISTS SHOULD EXPECT SLICK ROADWAYS...AND ISOLATED POWER OUTAGES ARE POSSIBLE WHERE THE HEAVIER ICE AMOUNTS OCCUR. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND HASKELL. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... PAWNEE...TULSA...MAYES...DELAWARE. COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...ROGERS. $$
000 WWUS44 KTSA 111339 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 739 AM CST MON FEB 11 2008 OKZ063-111800- /O.UPG.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ /O.EXA.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/ DELAWARE- INCLUDING THE CITY OF...JAY 739 AM CST MON FEB 11 2008 ...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... DELAWARE. FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS. THE HEAVIEST AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST SHOWERS AND THUNDERSTORMS. ROADWAYS ARE...OR WILL BECOME...SLICK AND HAZARDOUS ACROSS MUCH OF NORTHERN DELAWARE COUNTY...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ ARZ001-002-OKZ055>058-111800- /O.CON.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/ BENTON-CARROLL-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...BARTLESVILLE...NOWATA...VINITA...MIAMI 739 AM CST MON FEB 11 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA. FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS PRIMARILY NORTH OF HIGHWAY 4 12. THE HEAVIEST AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST SHOWERS AND THUNDERSTORMS. ROADWAYS ARE SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ ARZ011-OKZ054-059>062-064-066-067-070-111800- /O.CON.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKMULGEE-WAGONER- MUSKOGEE- INCLUDING THE CITIES OF...HUNTSVILLE...PAWHUSKA...PAWNEE... TULSA...CLAREMORE...PRYOR...BRISTOW...OKMULGEE...WAGONER... MUSKOGEE 739 AM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... MADISON. IN OKLAHOMA... OSAGE...PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKMULGEE... WAGONER...AND MUSKOGEE. FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OVER ONE TENTH OF AN INCH ACROSS PORTIONS OF THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ALONG AND NORTH OF HIGHWAY 4 12. THE FREEZING RAIN WILL CONTINUE WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE MORNING HOURS. MOTORISTS SHOULD EXPECT SLICK ROADWAYS...AND ISOLATED POWER OUTAGES ARE POSSIBLE WHERE THE HEAVIER ICE AMOUNTS OCCUR. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND HASKELL. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... PAWNEE...TULSA...MAYES...DELAWARE. COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...ROGERS. $$
000 WWUS44 KTSA 111720 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1120 AM CST MON FEB 11 2008 OKZ066-070-111830- /O.CAN.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/ OKMULGEE-MUSKOGEE- INCLUDING THE CITIES OF...OKMULGEE...MUSKOGEE 1120 AM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OKMULGEE AND MUSKOGEE. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS OKMULGEE AND MUSKOGEE COUNTIES...WHICH HAS ENDED THE RISK OF ADDITIONAL ICE ACCUMULATIONS. $$ ARZ001-002-OKZ055>058-063-112200- /O.EXT.KTSA.WS.W.0002.000000T0000Z-080211T2200Z/ BENTON-CARROLL-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 1120 AM CST MON FEB 11 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON AND CARROLL. IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA...AND DELAWARE. SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON ACROSS MUCH OF FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES REMAIN AT OR BELOW FREEZING ACROSS MUCH OF THE WARNING AREA...WITH THE EXCEPTION BEING SOUTHERN PORTIONS OF DELAWARE COUNTY AND CENTRAL AND SOUTHERN BENTON COUNTY WHERE ADDITIONAL ICING IS NOT LIKELY. OTHERWISE...ADDITIONAL ICE ACCUMULATIONS OF ONE QUARTER INCH ARE POSSIBLE IN ISOLATED LOCATIONS THIS AFTERNOON WHERE THE STRONGEST SHOWERS AND THUNDERSTORMS PASS. ROADWAYS REMAIN SLICK IN SPOTS ACROSS THE WARNING AREA...AND THERE REMAINS A RISK OF ISOLATED POWER OUTAGES. COUNTIES IN OKLAHOMA WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND HASKELL. COUNTIES IN ARKANSAS WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED... CARROLL. $$ ARZ011-OKZ054-059>062-064-067-112200- /O.EXT.KTSA.WW.Y.0006.000000T0000Z-080211T2200Z/ MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-CREEK-WAGONER- INCLUDING THE CITIES OF...HUNTSVILLE...PAWHUSKA...PAWNEE... TULSA...CLAREMORE...PRYOR...BRISTOW...WAGONER 1120 AM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... MADISON. IN OKLAHOMA... OSAGE...PAWNEE...TULSA...ROGERS...MAYES...CREEK...AND WAGONER. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHEAST OKLAHOMA THIS AFTERNOON...WITH TEMPERATURES ALONG AND NORTH OF INTERSTATE 44 REMAINING NEAR OR BELOW FREEZING. WHILE ADDITIONAL ICE ACCUMULATIONS WILL BE LESS THAN ONE TENTH OF AN INCH...ANY ADDITIONAL AMOUNTS WILL CONTINUE TO CAUSE TRAVEL PROBLEMS. COUNTIES IN OKLAHOMA WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... AND HASKELL. COUNTIES IN OKLAHOMA WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED... OSAGE...PAWNEE...TULSA...ROGERS. $$
000 WWUS44 KTSA 112147 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 347 PM CST MON FEB 11 2008 OKZ055>058-063-120600- /O.EXP.KTSA.WS.W.0002.000000T0000Z-080211T2200Z/ /O.EXB.KTSA.WW.Y.0006.080211T2200Z-080212T0600Z/ WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA... MIAMI...JAY 347 PM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. TEMPERATURES ACROSS THE ADVISORY AREA HAVE HOVERED NEAR FREEZING FOR MUCH OF THE AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY IN THE LOWER 30S WELL INTO THE EVENING WITH AREAS OF FREEZING LIGHT RAIN OR FREEZING DRIZZLE EXPECTED IN AREAS THAT ARE AT 32 DEGREES OR BELOW. LITTLE ADDITIONAL ICE ACCUMULATION IS EXPECTED THIS EVENING...HOWEVER LIGHT ICE GLAZING WILL RESULT IN SLICK SPOTS ON ROADWAYS...ESPECIALLY ON BRIDGES AND OVERPASSES. EXTREME CAUTION IS URGED IF TRAVEL IS REQUIRED LATE AFTERNOON AND EVENING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. $$ ARZ001-002-112300- /O.EXP.KTSA.WS.W.0002.000000T0000Z-080211T2200Z/ BENTON-CARROLL- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS 347 PM CST MON FEB 11 2008 ...WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. $$ ARZ011-112300- /O.EXP.KTSA.WW.Y.0006.000000T0000Z-080211T2200Z/ MADISON- INCLUDING THE CITY OF...HUNTSVILLE 347 PM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... MADISON. $$ OKZ054-059>062-064-067-120600- /O.EXT.KTSA.WW.Y.0006.000000T0000Z-080212T0600Z/ OSAGE-PAWNEE-TULSA-ROGERS-MAYES-CREEK-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE...TULSA...CLAREMORE... PRYOR...BRISTOW...WAGONER 347 PM CST MON FEB 11 2008 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...PAWNEE...TULSA...ROGERS...MAYES...CREEK...WAGONER. TEMPERATURES ACROSS THE ADVISORY AREA HAVE HOVERED NEAR FREEZING FOR MUCH OF THE AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY IN THE LOWER 30S WELL INTO THE EVENING WITH AREAS OF FREEZING LIGHT RAIN OR FREEZING DRIZZLE EXPECTED IN AREAS THAT ARE AT 32 DEGREES OR BELOW. LITTLE ADDITIONAL ICE ACCUMULATION IS EXPECTED THIS EVENING...HOWEVER LIGHT ICE GLAZING WILL RESULT IN SLICK SPOTS ON ROADWAYS...ESPECIALLY ON BRIDGES AND OVERPASSES. EXTREME CAUTION IS URGED IF TRAVEL IS REQUIRED LATE AFTERNOON AND EVENING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 4:34 AM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 11, 4:34 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
434 AM CST MON FEB 11 2008
.DISCUSSION...
ICING EVENT TAKING PLACE AHEAD OF SCHEDULE ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING. THE MOST
SIGNIFICANT ICING HAS BEEN CONFINED TO NEAR THE KANSAS BORDER AND
THIS IS ALSO WHERE THUNDERSTORMS HAVE BEEN MOST NUMEROUS. WILL
CONTINUE THE WINTER WEATHER ADVISORY FOR THIS MORNING BUT WILL
DROP ALL HEADLINES AFTER THAT AS ADDITIONAL ICING TONIGHT DOES NOT
LOOK TO BE AS BIG A THREAT AS IT EARLIER APPEARED IT MIGHT.
SHALLOW COLD AIR REMAINS WEDGED IN ALONG AND NORTHWEST OF A
BENTONVILLE TO MCALESTER LINE. THIS WEDGE HAS BEGUN TO SLOWLY
ERODE FROM THE EAST OVER THE PAST COUPLE HOURS AND THIS TREND WILL
CONTINUE THIS MORNING. THIS SHOULD RESULT IN TEMPERATURES WARMING
ABOVE FREEZING AREA WIDE BY AROUND NOON ENDING THE THREAT OF
FREEZING RAIN. THE ADVISORY HAS BEEN DROPPED FOR
WASHINGTON COUNTY IN ARKANSAS AND FOR ADAIR AND CHEROKEE COUNTIES
IN OKLAHOMA AS IT APPEARS VIRTUALLY ALL OF THOSE COUNTIES ARE NOW
IN THE WARMER AIR. STILL ENOUGH CHANCE FOR ADDITIONAL DEVELOPMENT
EARLY THIS MORNING BEFORE THE WARMER AIR ARRIVES TO JUSTIFY
KEEPING THE ADVISORY GOING SOUTH OF THE CURRENT PRECIPITATION.
COLD FRONT WILL BEGIN PUSHING SOUTH AGAIN LATE THIS AFTERNOON AND
EXPECT TO SEE A CONSIDERABLE INCREASE IN SHOWER AND THUNDERSTORM
ACTIVITY THIS EVENING ON BOTH SIDES OF THE FRONT. SOME MARGINALLY
SEVERE HAIL WILL BE POSSIBLE WITH THESE STORMS AS THEY WILL LIKELY
REMAIN ELEVATED IN NATURE. A BRIEF CHANGEOVER TO FREEZING RAIN MAY
OCCUR ON THE TAIL END OF THE PRECIPITATION BUT IT DOES NOT LOOK
LIKE A BIG DEAL.
AFTER A CHILLY DAY TUESDAY...A QUICK WARMUP ENSUES FOR WEDNESDAY
INTO THURSDAY. BY THURSDAY AFTERNOON AND EVENING HOWEVER...THIS
WARMUP WILL COME TO A CRASHING HALT AS ANOTHER ARCTIC FRONT
PLUNGES THROUGH THE AREA. THIS WILL SET THE STAGE FOR ANOTHER
WINTER STORM THURSDAY NIGHT INTO THE WEEKEND. THE USUAL MODEL
DIFFERENCES EXIST WITH THIS STORM BUT THE GENERAL CONSENSUS IS
THAT IT WILL BE A BIGGER DEAL THAN THE CURRENT STORM AND THAT SNOW
IS NOT THE MOST LIKELY WINTRY PRECIPITATION TYPE.
USED A BLEND OF MODEL SOLUTIONS FOR HIGH TEMPERATURES TODAY. AFTER
THAT...DID NOT STRAY FAR FROM THE GFS MOS EXCEPT WENT COLDER ON
MINIMUMS TUESDAY NIGHT PER THE UKMET.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 29 45 22 / 70 60 10 0
FSM 55 36 47 23 / 70 90 10 0
MLC 59 35 48 25 / 50 80 10 0
BVO 39 26 43 20 / 70 40 0 0
FYV 47 30 40 19 / 80 80 10 0
BYV 45 29 37 20 / 80 80 10 0
MKO 50 32 45 22 / 80 70 10 0
MIO 39 26 38 21 / 70 50 10 0
F10 50 31 45 24 / 60 70 0 0
HHW 64 38 51 26 / 40 80 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL NOON MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ066-OKZ067-OKZ070.
AR...WINTER WEATHER ADVISORY UNTIL NOON MONDAY FOR ARZ001-ARZ002-
ARZ011.
&&
SHORT TERM...06
LONG TERM....05
PLATEHazardous weather outlook, Feb 11, 5:04 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 AM CST MON FEB 11 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 AM CST MON FEB 11 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...LATE TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...LATE TONIGHT. WINTER WEATHER. ICE ACCUMULATION. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ELEVATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE SLEET AND FREEZING RAIN ACROSS MUCH OF THE AREA THIS MORNING. AS TEMPERATURES WARM DURING THE MORNING... THIS WILL TRANSITION TO ALL RAIN. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE THIS AFTERNOON... ALLOWING THUNDERSTORMS TO EXPAND IN COVERAGE. INSTABILITY WILL BE SUFFICIENT ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS FOR A FEW STORMS TO APPROACH SEVERE LIMITS. LARGE HAIL WILL BE THE PRIMARY THREAT. PRECIPITATION WILL CONTINUE THROUGH THE DAY... HEAVY AT TIMES. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS... CREATING A THREAT FOR FLASH FLOODING. AS PRECIPITATION CONTINUES OVERNIGHT... TEMPERATURES ACROSS THE NORTH WILL ONCE AGAIN FALL BELOW FREEZING... WITH THE CHANCE FOR SLEET AND FREEZING RAIN RETURNING BEFORE MIDNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...WINTER WEATHER POTENTIAL. FRIDAY...WINTER WEATHER POTENTIAL. SATURDAY...WINTER WEATHER POTENTIAL. SUNDAY...WINTER WEATHER POTENTIAL. EXTENDED DISCUSSION... ANOTHER POTENT UPPER SYSTEM WILL RETURN A THREAT FOR WINTRY PRECIPITATION TO THE REGION BEGINNING THURSDAY. AS PRECIPITATION CHANCES INCREASE... THERE WILL BE A SHALLOW LAYER OF SUB-FREEZING AIR AT THE SURFACE IN PLACE ACROSS MUCH OF THE AREA. THERE WILL ONCE AGAIN BE A THREAT FOR FREEZING RAIN AND SLEET WITH ACCUMULATION POSSIBLE. EMERGENCY MANAGEMENT PLANNING STATEMENT... PLEASE CONTINUE TO MONITOR THE LATEST INFORMATION AND FORECASTS AS THIS POTENTIALLY DANGEROUS WEATHER SYSTEM APPROACHES THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
Winter Storm Warnings in Oklahoma, 2008Winter Storm Warnings in Arkansas, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.